# SDR AALA20100211TUL10

- Difficulty date: February 11, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 57,779 hours, 20,027 cycles
- System (JASC): 5200 · Doors
- Part: Lug
- Part number: 143N6105
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LUGS OF UPPER CASTING GATE ROD ATTACHMENT.  REPAIRED PER EA 757-52-009071.
